On the decrease, as $t\to\infty$, of solutions of an exterior boundary value problem for a strongly hyperbolic system
Doklady Akademii Nauk, Tome 311 (1990) no. 2, pp. 273-277
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_311_2_a2,
author = {B. V. Kapitonov},
title = {On the decrease, as $t\to\infty$, of solutions of an exterior boundary value problem for a strongly hyperbolic system},
journal = {Doklady Akademii Nauk},
pages = {273--277},
year = {1990},
volume = {311},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_311_2_a2/}
}
TY - JOUR AU - B. V. Kapitonov TI - On the decrease, as $t\to\infty$, of solutions of an exterior boundary value problem for a strongly hyperbolic system JO - Doklady Akademii Nauk PY - 1990 SP - 273 EP - 277 VL - 311 IS - 2 UR - http://geodesic.mathdoc.fr/item/DAN_1990_311_2_a2/ LA - ru ID - DAN_1990_311_2_a2 ER -
B. V. Kapitonov. On the decrease, as $t\to\infty$, of solutions of an exterior boundary value problem for a strongly hyperbolic system. Doklady Akademii Nauk, Tome 311 (1990) no. 2, pp. 273-277. http://geodesic.mathdoc.fr/item/DAN_1990_311_2_a2/